MathSciNet Relay Station
MathSciNet bibliographic data
MR743739 53C20 (55P99 55R65 58E15)
Siegel, Jerrold; Williams, Frank Variational invariants of Riemannian manifolds. Trans. Amer. Math. Soc. 284 (1984), no. 2, 689–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement